# SDR HEEA956164

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Journal Fail
- Location: M/R Hub
- Part time: 11,261 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING JOURNAL BREAKING DOWN. REPLACED WITH NEW YOKE.
